MAUDE Adverse Event Report: OGDEN MANUFACTURING PLANT OPTIFLUX F160NRE DIALYZER; DIALYZER, CAPILLARY, HOLLOW FIBER

OGDEN MANUFACTURING PLANT OPTIFLUX F160NRE DIALYZER; DIALYZER, CAPILLARY, HOLLOW FIBER
Catalog Number 0500316E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 10/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The dialyzer has not been returned for evaluation to date.During the lot history review it was noted that there are no other reported complaints against the lot.The production record was reviewed and there was no indication of product non-acceptance or deviation in the manufacturing process potentially related to the complaint.This includes non-conformances, rework, labeling, process controls, and any other occurrence in production.The reported lot number passed pyrogen testing, was within sterilization dosage parameters and passed all release criteria.
 
Event or Problem Description
Clinic nurse reported a dialyzer blood leak one hour into patient's treatment.During follow up a clinic nurse reported that the patient did not require any medical intervention and was moved to another machine to complete dialysis.The machine alarmed and blood was visible in the dialysate.No test strip was used.The blood loss was approximately 200 cc or one complete circuit.The dialyzer was not made available for evaluation.

Brand Name
OPTIFLUX F160NRE DIALYZER
Common Device Name
DIALYZER, CAPILLARY, HOLLOW FIBER
Manufacturer (Section D)
OGDEN MANUFACTURING PLANT
475 west 13th street
ogden UT 84404
MDR Report Key7001137
Report Number1713747-2017-00356
Device Sequence Number1851600
Product Code FJI
UDI-Device Identifier00840861100118
UDI-Public00840861100118
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K002277
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Catalogue Number0500316E
Device Lot Number17EU06014
Was Device Available for Evaluation? No
Device Age MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2017
Initial Report FDA Received Date11/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age83 YR
Patient Weight72